Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 57, Number 3

All articles in this issue are freely accessible.

A study of the effective properties of mass and stiffness microstructures—a multiresolution approach
Ben Zion Steinberg and John J. McCoy.
Quart. Appl. Math. 57 (1999), 401-432
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1704459
The singular wedge problem in the nonlinear elastostatic plane stress theory
Angelo Marcello Tarantino.
Quart. Appl. Math. 57 (1999), 433-451
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1704455
Matched asymptotic expansion calculation of the equilibrium shape of a hole in a thin liquid film
S. B. G. O'Brien.
Quart. Appl. Math. 57 (1999), 453-464
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1704451
A class of inverse problems for viscoelastic material with dominating Newtonian viscosity
Jaan Janno and Lothar von Wolfersdorf.
Quart. Appl. Math. 57 (1999), 465-474
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1704447
Oscillations in one-dimensional elasticity with surface energy
Irene Fonseca, Jack Schaeffer and Mikhail M. Shvartsman.
Quart. Appl. Math. 57 (1999), 475-499
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1704443
A finite difference approximation for a nonlinear size-structured phytoplankton aggregation model
Azmy S. Ackleh and Robert R. Ferdinand.
Quart. Appl. Math. 57 (1999), 501-520
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1704439
Entropy production and the rate of convergence to equilibrium for the Fokker-Planck equation
G. Toscani.
Quart. Appl. Math. 57 (1999), 521-541
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1704435
On the periodic boundary value problem for impulsive parabolic equations
Drumi Bainov, Emil Minchev and Ikechukwu E. Okoroafor.
Quart. Appl. Math. 57 (1999), 543-547
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1704431
Conservation laws and symmetrization of the equations of incompressible inviscid fluids
Lubin G. Vulkov.
Quart. Appl. Math. 57 (1999), 549-560
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1704427
On the propagation of the bulk of a mass subject to periodic convection and diffusion
W. A. Day and G. Saccomandi.
Quart. Appl. Math. 57 (1999), 561-572
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1704423
On a nonlocal dispersive equation modeling particle suspensions
Kevin Zumbrun.
Quart. Appl. Math. 57 (1999), 573-600
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1704419

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website